skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Magnetic excitations in the quasi-two-dimensional ferromagnet Fe 3 x GeTe 2 measured with inelastic neutron scattering

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
OSTI Identifier:
1501699
Grant/Contract Number:  
AC05-00OR22725
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 99 Journal Issue: 9; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Calder, S., Kolesnikov, A. I., and May, A. F. Magnetic excitations in the quasi-two-dimensional ferromagnet Fe 3 − x GeTe 2 measured with inelastic neutron scattering. United States: N. p., 2019. Web. doi:10.1103/PhysRevB.99.094423.
Calder, S., Kolesnikov, A. I., & May, A. F. Magnetic excitations in the quasi-two-dimensional ferromagnet Fe 3 − x GeTe 2 measured with inelastic neutron scattering. United States. doi:10.1103/PhysRevB.99.094423.
Calder, S., Kolesnikov, A. I., and May, A. F. Mon . "Magnetic excitations in the quasi-two-dimensional ferromagnet Fe 3 − x GeTe 2 measured with inelastic neutron scattering". United States. doi:10.1103/PhysRevB.99.094423.
@article{osti_1501699,
title = {Magnetic excitations in the quasi-two-dimensional ferromagnet Fe 3 − x GeTe 2 measured with inelastic neutron scattering},
author = {Calder, S. and Kolesnikov, A. I. and May, A. F.},
abstractNote = {},
doi = {10.1103/PhysRevB.99.094423},
journal = {Physical Review B},
issn = {2469-9950},
number = 9,
volume = 99,
place = {United States},
year = {2019},
month = {3}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on March 17, 2020
Publisher's Accepted Manuscript

Save / Share:

Works referenced in this record:

Experimental observation of the quantum Hall effect and Berry's phase in graphene
journal, November 2005

  • Zhang, Yuanbo; Tan, Yan-Wen; Stormer, Horst L.
  • Nature, Vol. 438, Issue 7065, p. 201-204
  • DOI: 10.1038/nature04235

Two-dimensional gas of massless Dirac fermions in graphene
journal, November 2005

  • Novoselov, K. S.; Geim, A. K.; Morozov, S. V.
  • Nature, Vol. 438, Issue 7065, p. 197-200
  • DOI: 10.1038/nature04233